# SDR SWAA2014062729460

- Difficulty date: June 8, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 70,228 hours, 66,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6547957
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT STATION 540, RBL 5, WL 208.  R & R INTERCOSTAL IAW SRM.
